# SDR C2XA11SH071

- Difficulty date: March 26, 2011
- Submitted: March 26, 2011
- Operation: Air carrier
- Aircraft: N17984
- Make and model: Emb EMB-145LR
- Aircraft serial: 145246
- Aircraft time: 26,351 hours, 19,716 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: 12007254005
- Condition: Gouged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK RUDDER II LOWER CENTER HINGE HAS A GOUGE.  MAINTENANCE REMOVED AND REPLACED RUDDER II LOWER CENTER HINGE IAW EC5540-01028 REV ORIG.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
